# SDR SWAA2023060143182

- Difficulty date: April 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE BEAM LOCATED BETWEEN BS294.5 AND RBL51 AT FWD GALLEY AREA 2023-295235<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC500D; S/N: N500X12101V022240; CAL DUE DATE: 12-MAR-24;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[03] TOOL USED: FLAPSPEED; PN: FPK-PR0-104; SN: PR0-3448; DUE DATE: 27-JUN-23; CALIPER; PN: 500-196-30; B22072617; DUE DATE: 26-JUN-23;[04] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR STRUCTURE BEAM BETWEEN BS294.5 AND RBL16 TO RBL51 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 AND DWG 141A5502 REV-. THIS REPAIR IS CATEGORY A NOT FURTHER ACTIONS OR INSPECTIONS REQUIRED. SEE INDIVIDUAL SIGN OFF BELOW.;[05] CERTIFIED STEP 4 COMPLETE RII  PERFORMED PERMANENT REPAIR LOCATED ON FLOOR STRUCTURE BEAM BETWEEN BS294.5 AND RBL16 TO RBL51 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 AND DWG 141A5502 REV-. THIS REPAIR IS CATEGORY A NOT FURTHER ACTIONS OR INSPECTIONS REQUIRED. SEE INDIVIDUAL SIGN OFF BELOW.
